# SDR DALA2019070104271

- Difficulty date: June 28, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 85,601 hours, 10,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 1145670) DOOR 2 RIGHT EXTERIOR DOOR EMERGENCY LIGHT LENS BROKEN. REPLACED LENS ASSY.
